# SDR HEEA955620

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 40SP100
- Condition: Defective
- Location: Dc Sys
- Component: 30126002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY WEAK.  INSPECTED BY ACCESSORY SHOP AND FOUND #4 VOLTAGE READING ZERO AS RECEIVED. CELL REPLACED WITH ONE GIVEN ON CONSIGNMENT.
